Počet záznamů: 1  

Spectral asymptotics of a strong delta ' interaction supported by a surface

  1. 1. 0433178 - UJF-V 2015 RIV NL eng J - Článek v odborném periodiku
    Exner, Pavel - Jex, M.
    Spectral asymptotics of a strong delta ' interaction supported by a surface.
    Physics Letters. A. Roč. 378, 30-31 (2014), s. 2091-2095 ISSN 0375-9601
    Grant CEP: GA ČR(CZ) GA14-06818S
    Institucionální podpora: RVO:61389005
    Klíčová slova: delta ' surface interaction * strong coupling expansion
    Kód oboru RIV: BE - Teoretická fyzika
    Impakt faktor: 1.683, rok: 2014

    We derive asymptotic expansion for the spectrum of Hamiltonians with a strong attractive delta' interaction supported by a smooth surface in R-3, either infinite and asymptotically planar, or compact and closed. Its second term is found to be determined by a Schrodinger type operator with an effective potential expressed in terms of the interaction support curvatures.
    Trvalý link: http://hdl.handle.net/11104/0237450